# SDR UPS02838125

- Difficulty date: April 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLC PIT FLOOR FITTING HAS CORROSION AT FS 296 STR 33R.  REMOVED CORROSION IAW DC8 SRM 51-1-8 FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED FITTING REPAIR IAW DC8 SRM 53-2-0 PG 15/16.  INSTALLED FITTING REPAIR & CLIPS AT STA 296 STR 33R IAW DC8 SRM 53-2-0 PG 15/16 & DC8 SRM 51-1-21.
